MAUDE Adverse Event Report: Unomedical Devices S.A de C.V Inset II; Set, Administration, Intravascular

Unomedical Devices S.A de C.V Inset II; Set, Administration, Intravascular
Model Number 1000282
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction

Brand Name
Inset II
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX  88736
Manufacturer (Section G)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX   88736
Manufacturer Contact
pamela meadows
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key50280554
Report Number3003442380-2026-76887
Device Sequence Number10414717
Product Code FPA
UDI-Device Identifier05705244014572
UDI-Public05705244014572
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1000282
Device Lot Number6007890
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age34 YR
Patient SexMale